# SDR HEEA0015643

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER'S NR 1 NEEDLE READS LOW AND   SPLITS.  TIME SINCE REPAIR 95:25 HOURS.
